# SDR R61A201410291142

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 26,771 hours, 18,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT STRIP AT ROW 15 WAS MISSING. MAINTENANCE LOCATED AND REPOSITIONED THE STRIP TO CORRECT POSITION AT ROW 15 IAW AMM AND OPS CHECKED GOOD.
